| Model Number |
287901000 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that this was a lumbar interbody fusion (l2/3) for the spondylolisthesis (b)(6) 2021.The concorde system inserted could not grasp the concorde cage.The procedure was successfully completed using another cage and was able to grasp it with the inserter without issue.The surgery was completed successfully within 30 minutes delay.The patient outcome was stable.No further information is available.This report is for one (1) concorde system inserter, straight.This is report 1 of 1 for (b)(4).